# SDR CKSA98122

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1380, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE AND FILLER DOUBLER.  ALODINED AND PRIMED.  INSTALLED ANGLE AND FILLER IAW COTNEY DWG D93-R59 ON FRAME AT FS 1380 RT, 5.5 ABOVE CUSP.  FORMED AND HEAT TREATED IAW DC8 SRM 51-1-1.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC8 SRM 51-1-21 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04886 TASK NR Y1307.
